Yesterday my doctor prescribed me the pill Dianette to help with my heavy periods and skin. I researched the pill and found there to be quite a lot of bad reviews. But I realised that everyone would have a different experience so decided to take it anyway and see how it goes. Well, I took it last night about 8.30pm. I started feeling a bit sick before I went to sleep but when I woke up, at about 6.30 I vomited 4 times every 45 minutes or so till about 9 ish. Now Iím not sure what to do! I have a wedding to attend tomorrow and the next week is my last week of university so I will be revising etc. Iíve been told I could feel a bit queasy but this seems very extreme. I donít want to spend the next week throwing up every day. Has this happened to anyone else? Is vomiting a normal reaction for first time pill users or should I speak to my doctor?
ive been on dianette and it worked wonders for my skin, but i eventually got off of it b/c i dont like being on bcp in general. i did not vomit while i was on this pill, as far as i know, thats not normal.
is yasmin available to you? it's known to help clear up your skin too